Skip to main content
European Commission logo print header

Derived Symplectic Geometry and Applications

Livrables

Publications

Classification of semi-weight representations of reduced stated skein algebras

Auteurs: Hiraoki Karuo, Julien Korinman
Publié dans: 2023
Éditeur: preprint

MV polytopes and masures

Auteurs: Tristan Bozec, Stéphane Gaussent
Publié dans: 2021
Éditeur: preprint

Simplicial Chern-Weil theory for coherent analytic sheaves, part II

Auteurs: Timothy Hosgood
Publié dans: 2020
Éditeur: preprint

Derived moduli of sections and push-forwards

Auteurs: David Kern, Etienne Mann, Cristina Manolache, Renata Picciotto
Publié dans: 2022
Éditeur: preprint

The AKSZ construction in derived algebraic geometry as an extended topological field theory

Auteurs: Damien Calaque, Rune Haugseng, Claudia Scheimbauer
Publié dans: 2021
Éditeur: preprint

On k-invariants for (\infty,n)-categories

Auteurs: Yonatan Harpaz, Joost Nuiten, Matan Prasma
Publié dans: 2021
Éditeur: preprint

Shifted symplectic reduction of derived critical loci

Auteurs: Mathieu Anel, Damien Calaque
Publié dans: 2021
Éditeur: preprint

Ellipsitomic associators

Auteurs: Damien Calaque, Martin Gonzalez
Publié dans: Mémoires de la Société Mathématique de France, 2020
Éditeur: Société Mathématique de France

A moperadic approach to cyclotomic associators

Auteurs: Damien Calaque, Martin Gonzalez
Publié dans: 2020
Éditeur: preprint

Relating quantum character varieties and skein modules

Auteurs: Julien Korinman, Jun Murakami
Publié dans: 2022
Éditeur: preprint

Lie algebroids are curved Lie algebras

Auteurs: Damien Calaque, Ricardo Campos, Joost Nuiten
Publié dans: 2021
Éditeur: preprint

Simplicial Chern-Weil theory for coherent analytic sheaves, part I

Auteurs: Timothy Hosgood
Publié dans: 2020
Éditeur: preprint

Moduli problems for operadic algebras

Auteurs: Damien Calaque, Ricardo Campos, Joost Nuiten
Publié dans: 2020
Éditeur: preprint

On the universal property of derived manifolds

Auteurs: David Carchedi, Pelle Steffens
Publié dans: 2019
Éditeur: preprint

Monoidal envelopes and Grothendieck construction for dendroidal Segal objects

Auteurs: David Kern
Publié dans: 2023
Éditeur: preprint

PD operads and explicit partition Lie algebras

Auteurs: Lukas Brantner, Ricardo Campos, Joost Nuiten
Publié dans: 2021
Éditeur: preprint

Functorial constructions related to double Poisson vertex algebras

Auteurs: Tristan Bozec, Maxime Fairon, Anne Moreau
Publié dans: 2023
Éditeur: preprint

Derived C^{\infty}-geometry

Auteurs: Pelle Steffens
Publié dans: 2023
Éditeur: preprint

Azumaya loci of skein algebras

Auteurs: Hiraoki Karuo, Julien Korinman
Publié dans: 2022
Éditeur: preprint

On straightening for Segal spaces

Auteurs: Joost Nuiten
Publié dans: Compositio Mathematica, Issue 160 (3), 2024, Page(s) 586-656, ISSN 0010-437X
Éditeur: London Mathematical Society
DOI: 10.1112/s0010437x23007674

Two-variable fibrations, factorisation systems and ∞-categories of spans

Auteurs: Rune Haugseng, Fabian Hebestreit, Sil Linskens, Joost Nuiten
Publié dans: Forum of Mathematics, Sigma, Issue 11 (e111), 2023, ISSN 2050-5094
Éditeur: Cambridge University Press
DOI: 10.1017/fms.2023.107

Relative critical loci and quiver moduli

Auteurs: Tristan Bozec, Damien Calaque, Sarah Scherotzke
Publié dans: Annales Scientifiques de l'Ecole Normale Supérieure, Issue 57 (2), 2024, Page(s) 553-614, ISSN 0037-9484
Éditeur: Societe Mathematique de France
DOI: 10.24033/asens.2579

Calabi-Yau structures for multiplicative preprojective algebras

Auteurs: Tristan Bozec, Damien Calaque, Sarah Scherotzke
Publié dans: Journal of Noncommutative Geometry, 2021, ISSN 1661-6952
Éditeur: European Mathematical Society Publishing House

Calabi-Yau structures on (quasi-)bisymplectic algebras

Auteurs: Tristan Bozec, Damien Calaque, Sarah Scherotzke
Publié dans: Forum of Mathematics, Sigma, Issue 11 (e87), 2023, ISSN 2050-5094
Éditeur: Cambridge University Press
DOI: 10.1017/fms.2023.88

A derived lagrangian fibration on the derived critical locus

Auteurs: Albin Grataloup
Publié dans: Journal de l'Institut de Mathématiques de Jussieu, 2022, Page(s) 1-35, ISSN 1474-7480
Éditeur: Cambridge University Press
DOI: 10.1017/s147474802200041x

Lax monoidal adjunctions, two-variable fibrations and the calculus of mates

Auteurs: Rune Haugseng, Fabian Hebestreit, Sil Linskens, Joost Nuiten
Publié dans: Proceedings of the London Mathematical Society, Issue 127 (4), 2023, Page(s) 889-957, ISSN 0024-6115
Éditeur: Oxford University Press
DOI: 10.1112/plms.12548

Finite symmetries of quantum character stacks

Auteurs: Corina Keller, Lukas Müller
Publié dans: Theory and Applications of Categories, Issue 39 (3), 2023, Page(s) 51-97, ISSN 1201-561X
Éditeur: R. Rosebrugh

Derived symplectic reduction and L-equivariant geometry

Auteurs: Albin Grataloup
Publié dans: 2022
Éditeur: Université de Montpellier

Chern classes of coherent analytic sheaves: a simplicial approach

Auteurs: Timothy Hosgood
Publié dans: 2020
Éditeur: Université d'Aix-Marseille

Derived differential geometry

Auteurs: Pelle Steffens
Publié dans: 2022
Éditeur: Université de Montpellier

Generalized character varieties and quantization via factorization homology

Auteurs: Corina Keller
Publié dans: 2023
Éditeur: Université de Montpellier

Operadic deformation theory

Auteurs: Ricardo Campos, Albin Grataloup
Publié dans: HAL OPEN SCIENCE, 2024
Éditeur: CRM - Centre de Recerca Matemàtica

Derived symplectic geometry

Auteurs: Damien Calaque
Publié dans: Encyclopedia of Mathematical Physics, 2nd edition, 2024
Éditeur: Elsevier

Recherche de données OpenAIRE...

Une erreur s’est produite lors de la recherche de données OpenAIRE

Aucun résultat disponible